# SDR DXTA2025092405047

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0381
- Aircraft time: 1,761 hours, 1,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 009463
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT DO NOT COME ON IN THE ARMED POSITION. AFTER RUNNING THE APU FOR THIRTY MINUTES TO RECHARGE THE BATTERY PACKS THEY STILL WOULD NOT COME ON IN THE ARMED POSITION. THE EMERGENCY LIGHTS WILL COME ON WHEN THE SWITCH IS MOVED TO ON POSITION.   REMOVED FAULTY #1 BATTERY CHARGER SYSTEM (PACK) DUE TO EMERGENCY LIGHTS NOT ILLUMINATING WHEN SWITCH IS IN THE ARMED POSITION. INSTALLED REPAIRED BATTERY CHARGER SYSTEM(PACK)  PERFORMED OPERATIONAL CHECK WITH NO DEFECTS NOTED AT THIS TIME. ALL WORK PERFORMED IAW AMM 33-50-00
